Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fatigue,numbness in legs,tingling sensation

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
HI, I am 29 years old and i started feeling a strange wavy feeling in both my legs while sitting of lying down. It seems as though my legs are floating. What could this be and how can it be treated. Thanks!
Posted Wed, 25 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Jasvinder Singh 30 minutes later

Thanks for posting your query.

This feeling of wavy feeling in legs - as if they are floating can be due to numbness in legs. It can be due to parasthesia skin which is due to dysfunctioning of neurons. Numbness and tingling are abnormal sensations that can occur anywhere in your body, but are often felt in your hands, feet, arms, or legs.

Parasthesia can occur due to diabetes, hypothyroidism, peripheral vascular disease, malnutrition. Other causes are motor neurone disease, or autoimmune disorders like multiple sclerosis or lupus erythematosus. A diagnostic evaluation by a doctor is necessary to rule these out.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. If the symptoms persist then get the above mentioned possibilities ruled out from a neurologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor